Universidad Complutense de Madrid
E-Prints Complutense

Quantum cohomology of the moduli space of stable bundles over a Riemann surface.

Impacto

Downloads

Downloads per month over past year

Muñoz, Vicente (1999) Quantum cohomology of the moduli space of stable bundles over a Riemann surface. Duke mathematical journal , 98 (3). pp. 525-540. ISSN 0012-7094

[img]
Preview
PDF
199kB

Official URL: http://projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&handle=euclid.dmj/1077228358


URLURL Type
http://arxiv.org/Organisation
http://projecteuclid.org/Organisation


Abstract

We determine the quantum cohomology of the moduli space MΣ of odd degree rank two stable vector bundles over a Riemann surface Σ of genus g ≥ 1.
This work together with [10] complete the proof of the existence of an isomorphism QH*(MΣ) = HF*(Σ × S1).


Item Type:Article
Subjects:Sciences > Mathematics > Algebraic geometry
Sciences > Mathematics > Topology
ID Code:21294
Deposited On:10 May 2013 10:31
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page